# SDR FDEA202207141724

- Difficulty date: July 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 643 FORMER   CRACKED.
